# SDR DALA2015030101763

- Difficulty date: February 25, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIBS ON L/E INTERNAL STRUCTURE, STA 43.000, LT, 30.000 LT. 17.656 RT AND -1.562 RT. RIBS WERE REPLACED IAW SRM 51-30-2, SRM 51-30-5 AND SRM 51-10-3, PAR 14, 21.
